Roberto Guglielmi
Roberto Guglielmi
Verified email at - Homepage
Cited by
Cited by
Null controllability of Grushin-type operators in dimension two.
K Beauchard, P Cannarsa, R Guglielmi
Journal of the European Mathematical Society (EMS Publishing) 16 (1), 2014
Turnpike properties and strict dissipativity for discrete time linear quadratic optimal control problems
L Grüne, R Guglielmi
SIAM Journal on Control and Optimization 56 (2), 1282-1302, 2018
A model for COVID-19 with isolation, quarantine and testing as control measures
MS Aronna, R Guglielmi, LM Moschen
Epidemics 34, 100437, 2021
Optimal control of the Fokker–Planck equation with space-dependent controls
A Fleig, R Guglielmi
Journal of Optimization Theory and Applications 174, 408-427, 2017
On the relation between turnpike properties and dissipativity for continuous time linear quadratic optimal control problems
L Grüne, R Guglielmi
Indirect stabilization of weakly coupled systems with hybrid boundary conditions
F Alabau-Boussouira, P Cannarsa, R Guglielmi
arXiv preprint arXiv:1106.0263, 2011
Null controllability in large time for the parabolic Grushin operator with singular potential
P Cannarsa, R Guglielmi
Geometric control theory and sub-Riemannian geometry, 87-102, 2014
Hamilton–Jacobi–Bellman Equations
A Festa, R Guglielmi, C Hermosilla, A Picarelli, S Sahu, A Sassi, FJ Silva
Optimal control: novel directions and applications, 127-261, 2017
Indirect stabilization of hyperbolic systems through resolvent estimates
R Guglielmi
Bilinear optimal control of the Fokker-Planck equation
A Fleig, R Guglielmi
IFAC-PapersOnLine 49 (8), 254-259, 2016
Some results on model predictive control for the Fokker-Planck equation
A Fleig, L Grüne, R Guglielmi
MTNS 2014, 1203-1206, 2014
Estimate of the rate of unreported COVID-19 cases during the first outbreak in Rio de Janeiro
MS Aronna, R Guglielmi, LM Moschen
Infectious Disease Modelling 7 (3), 317-332, 2022
A model for COVID-19 with isolation, quarantine and testing as control measures, Epidemics, 34 (2021), 100437
MS Aronna, R Guglielmi, LM Moschen
A preliminary model for optimal control of moisture content in unsaturated soils
M Berardi, FV Difonzo, R Guglielmi
Computational Geosciences 27 (6), 1133-1144, 2023
Sensitivity analysis of the value function for infinite dimensional optimal control problems and its relation to Riccati equations
R Guglielmi, K Kunisch
Optimization 67 (9), 1461-1485, 2018
Necessary Conditions for Turnpike Property for Generalized Linear-quadratic Problems
Z Li, R Guglielmi
Strict Dissipativity for LQ Problem with Left-invertible Underlying Semigroups
R Guglielmi, Z Li
IFAC-PapersOnLine 56 (2), 8946-8951, 2023
Stabilisation et contrôle des équations aux dérivées partielles d'évolution stabilization and control of partial differential equations of evolution
R Guglielmi
Necessary conditions for turnpike property for generalized linear–quadratic problems
R Guglielmi, Z Li
Mathematics of Control, Signals, and Systems, 1-31, 2024
Strict Dissipativity and turnpike for LQ Optimal Control Problems with Possibly Boundary Reference
Z Li, R Guglielmi
arXiv preprint arXiv:2308.14609, 2023
The system can't perform the operation now. Try again later.
Articles 1–20